Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Has air allergies, breathlessness. On antihistamine. Taken less dosage. What will it result in?

Hi there, My 7 year old son has severe air allergies to everything that is blooming, dying, etc. He is 8 months into getting allergy shots. The orange groves around us are all in full bloom and he is having a hard time breathing. Antihistamines(we've tried many) make him wired - opposite reaction than most. I tried sudafed a few months back 1 tablet, 30mg and it was truly a life saver as it calms him(again opposite reaction). Well, he took 2 pills this morning instead of 1, so 60mg. He didn't tell me until I dropped him off at school. Should I go get him, or will he be okay? The package says only give 2 tablets to 12 years and over. Thanks!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
You should go to find out the cause of allergies rather than treatment
Treatment can continue for life but if you go if you go for allergy tests you wll get reason
in my experience this is milk allergy.
Get blood serum tested for milk specific antibodies for milk
you can also check for other common foods like whsat potato rice nuts chana egg
go for elimination diet.and ater for desensitisation thereapy for allergies
mean time you can give montelucast 5 mg tds
fexofenadine 30n mg tds
syp ascoril 1 tsf bd
and tossex 1 tsf night
can use off and on
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor